Top
10
Doctor insights on: Sinus Drainage Nausea

Share
1

1
I have sinus drainage that mostly bothers my throat and causes nausea and fatigue for going on eight months w no other symptoms. What can I do to help?

I have sinus drainage that mostly bothers my throat and causes nausea and fatigue for going on eight months w no other symptoms. What can I do to help?

Rinse/nose spray: Are effective in treating postnasal drip. Saline rinse with devices such as the netti pot are effective in reducing sinus inflammation. Also seeing a doctor for evaluation of nasal turbinates and potentially giving you a prescription for a nasal antihistamine or steroid might help. Other ways to improve this include eliminating dairy and gluten for 2 weeks to see if it helps. If no help, restart. ...Read more

Dr. Oscar Novick
3 doctors shared insights

Sinus (Definition)

In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more


2

2
Mild/modrte sore throt; white spots on 1 tonsil x2 days; fatigue, some nausea/loss of aptite, hedachs. Yellow/green sinus drainage, w/ some strek blod?

Mild/modrte sore throt; white spots on 1 tonsil x2 days; fatigue, some nausea/loss of aptite, hedachs. Yellow/green sinus drainage, w/ some strek blod?

Strep throat: Strep throat is possible. Need throat swab. White spots could be tiny abscesses. Sinsusits could be the cause since you say you have sinsus drainage. Get throat swab, then get Augmentin (amoxicillin and clavulanate) or ampiiicin and you may have to take the antibiotcs for up to six weeks. ...Read more

6

6
I've been taking a zpak for a sinus infec.for 3 days & side effects are making me feel worse then b4 taking it w/constant nausea. Is iud causing this ?

I've been taking a zpak for a sinus infec.for 3 days & side effects are making me feel worse then b4 taking it w/constant nausea. Is iud causing this ?

Likely the zpak: Nausea can be a side effect of Azithromycin & if you have taken the 3 day course, you are done.This med will remain in your system for about a week after stopping it, so it may be a while before the nausea fades. The IUD is not an issue if timing points to the med. I wouldn't start another antibiotic for now until you find the Zpac failed,which may take a week or so.Let the doc know Ur reaction ...Read more

See 1 more doctor answer
7

7
Is it normal to feel nauseas with a sinus headache?

Is it normal to feel nauseas with a sinus headache?

Depends: Some people equate facial pressure or sinus pressure with a headache. This problem may be due to allergies or a sinus infection infection. This shouldn't cause nausea. If your headache is more of a migraine condition, then nausea would be commonly associated with that. If this is a longstanding problem for you, you should see a doctor to sort this out. ...Read more

8

8
What ailment can cause retinal holes, nausea, headaches and sinus pain?

What ailment can cause retinal holes, nausea, headaches and sinus pain?

Probably unrelated: Retinal holes are usually causes by physical problems within the eye, such as the vitreous gel pulling on the retina and causing a tear. Most cases of retinal holes are of unknown cause and are not usually associated with medical conditions. Symptoms of nausea, headache and sinus pain could be anything from migraine to influenza, and a medical examination would be needed to diagnose and treat. ...Read more

9

9
I have sinus infection. Blowing out a lot of blood and also nauseas. Should i be concerned? What should I do?

I have sinus infection. Blowing out a lot of blood and also nauseas. Should i be concerned? What should I do?

Sinusitis: See a doctor. Sinus infections require decongestants, analgesics, nasal irrigation, possibly nasal steroids and perhaps antibiotics. Go and get this taken care of before it really becomes severe. ...Read more

See 1 more doctor answer
10

10
What to do if I have chronic sinus,which I can handle,but not the weird feeling behind my eye,makes me nauseas?

What to do if I have chronic sinus,which I can handle,but not the weird feeling behind my eye,makes me nauseas?

Pressure from sinuses: You need to have your sinuses managed, treated, and under control, to reduce the pressure sensation that you have above, below, and around your eyeballs. This should reduce the 'weird' sensation. Also, if you have any swelling of your occipital nodes from an acute sinusitis draining, this may also be contributing to your symptoms. ...Read more

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more